# SDR SWIA201541256

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 17,434 hours, 10,000 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LT ENGINE LOWER COWL JUST AFT OF THE FAN COWL, OUT OF LIMITS.  REPAIRED IAW SRM.
